# SDR FDEA201704021063

- Difficulty date: April 2, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: NCA604463
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA. 595 BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 39L HAS A .250 IN. CRACK AT   THE LOWER FASTENER HOLE.  L/H STA. 595 BULKHEAD TEE CAP REPAIRED REF E.A. 8-5310-T0332347. REPAIR CLASSIFIED AS   MAJOR.
